# SDR WX0A2019021373382

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N225NV
- Make and model: Airbus A320-214
- Aircraft serial: 706
- Aircraft time: 50,942 hours, 36,265 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Displaced
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING TEST FLIGHT, A LOUD SQUEAL FROM THE FIRST OFFICER`S WINDOW, EMERGENCY DECLARED.    FOUND THE WINDOW SEAL DISPLACED AT FWD LWR CORNER, BONDED THE SEAL.
